# SDR XNOA1271

- Difficulty date: October 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 51,494 hours, 48,553 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE MORE THAN 2 PSI DIFFERENTIAL. R & R THE RT FLOW CONTROL VALVE IAW MM 36-12-61, SYSTEMS OPS CHECK GOOD. (STATUS:ORIG/CLOSED)
